zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fractional radiative transfer equation within Chebyshev spectral approach. (English) Zbl 1189.35359
Summary: We report the convergence of the Chebyshev polynomials combined with the $SN$ method for the steady state transport equation using the fractional derivative. The procedure is based on the expansion of the angular flux in a truncated series of orthogonal polynomials that results in the transformation of the multidimensional problem into a system of fractional differential equations. The convergence of this approach is studied in the context of the multidimensional discrete-ordinates equations.

35R11Fractional partial differential equations
26A33Fractional derivatives and integrals (real functions)
76R50Diffusion (fluid mechanics)
Full Text: DOI
[1] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives--theory and applications, (1993) · Zbl 0818.26003
[2] Podublny, I.: Fractional differential equations, (1999)
[3] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[4] Miller, K. S.; Ross, B. B.: An introduction to the fractional integrals and derivatives-theory and applications, (1993) · Zbl 0789.26002
[5] West, B. J.; Bologna, M.; Grigolini, P.: Physics of fractal operators, (2003)
[6] Magin, R. L.: Fractional calculus in bioengineering, (2006)
[7] , Applications of fractional calculus in physics (2000) · Zbl 0998.26002
[8] Kilbas, A. A.; Srivastava, H. H.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[9] Magin, R. L.; Abdullah, A. O.; Baleanu, D.; Zhou, X. J.: Anomalous diffusion expressed through fractional order differential operators in the Bloch--torrey equation, J. magn. Reson. 19, No. 2, 255-270 (2008)
[10] Baleanu, D.; Agrawal, O. P.: Fractional Hamilton formalism within Caputo’s derivative, Czech J. Phys. 56, No. 10--11, 1087-1092 (2006) · Zbl 1111.37304 · doi:10.1007/s10582-006-0406-x
[11] Mainardi, F.: Fractional relaxation-oscillation and fractional diffusion-wave phenomena, Chaos solitons fractals 7, No. 9 (1996) · Zbl 1080.26505 · doi:10.1016/0960-0779(95)00125-5
[12] Muslih, S.; Baleanu, D.: Hamiltonian formulation of systems with linear velocities within Riemann--Liouville fractional derivatives, J. math. Anal. appl. 304, No. 3, 599-606 (2005) · Zbl 1149.70320 · doi:10.1016/j.jmaa.2004.09.043
[13] Muslih, S. I.; Baleanu, D.; Rabei, E.: Hamiltonian formulation of classical fields within Riemann--Liouville, Phys. scr. 73, No. 6, 436-438 (2006) · Zbl 1165.70310 · doi:10.1088/0031-8949/73/5/003
[14] Rabei, E. M.; Nawafleh, N. I.; Hijjawi, R. S.; Muslih, S. I.; Baleanu, D.: The Hamilton formalism with fractional derivatives, J. math. Anal. appl. 327, 891-897 (2007) · Zbl 1104.70012 · doi:10.1016/j.jmaa.2006.04.076
[15] Tarasov, V. E.; Zaslavsky, G.: Nonholonomic constraints with fractional derivatives, J. math. Phys. 39, 9797-9815 (2006) · Zbl 1101.70011 · doi:10.1088/0305-4470/39/31/010
[16] Zaslavsky, G.: Hamiltonian chaos and fractional dynamics, (2005) · Zbl 1083.37002
[17] Luchko, Y.; Gorenflo, R.: An operational method for solving fractional differential equation with the Caputo derivatives, Acta math. Vietnam 24, No. 2, 207-233 (1999) · Zbl 0931.44003
[18] A. Kadem, Solving a transport equation using a fractional derivative and a Chebyshev polynomials (submitted for publication)
[19] Lewis, E. E.; Jr., W. F. Miller: Computational methods of neutron transport, (1994)
[20] Chandrasekhar, S.: Radiative transfer, (1960) · Zbl 0037.43201
[21] Asadzadeh, M.; Kadem, A.: Chebyshev spectral-SN method for the neutron transport equation, Comput. math. Appl. 52, No. 3--4, 509-524 (2006) · Zbl 1137.65443 · doi:10.1016/j.camwa.2005.11.039